# SDR DALA2024021201855

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RH FWD MOVABLE FLAP. SUMMARY OF NRC 00381: DENTS (10 LOCATIONS) ON RH FWD MOVABLE FLAP, #2, #3, #5, #6, #8, #9, & # 10 WERE EVALUATED AND FOUND TO BE WITHIN LIMTS PER B717-200 SRM 57-53-01-1A-1 PAR 3 A (1)(2)(4). DENT #1: O/B=18 IN, T/E=6.700 IN, L=1.150 IN, W=0.900 IN, Y=0.029 IN, W/Y=31; (DISTANCE BTW DENTS #1 TO #4 IS 2.750 IN.) DENT #4: O/B=20.600 IN, T/E=6.100 IN, L=0.800 IN, W=0.700 IN, Y=0.035 IN, W/Y=20; DENT #7: O/B=22 IN, T/E=6.900 IN, L=0.800 IN, W=0.700 IN, Y=0.025 IN, W/Y=28; (DISTANCE BTW DENTS #4 TO #7 IS 0.800 IN.) WITH A SEPARATION OF LESS THAN 3" THESE DENTS ARE OUT LIMITS PER B717-200 SRM 57-53-01-1A-1 PAR 3 A (1) TO (3). DENTS #1, #4, & #7 WERE REPAIRED PER B717-200 SRM 51-70-02-0G PROCEDURE GENERAL WITH REFERENCE TO B717-200 SRM 57-53-01-2R REPAIR 1 PAR 4 D. DENTS #2, #3, #5, #6, & #8 WERE UNDER REPAIR OF DOUBLER. DENTS #9 & #10 WERE ATTENDED UNDER MON/9566/1354431. PERFORM DECAL CONDITION INSPECTION EVERY C CHECK PER TOPP MANUAL 30-10-70 PAR I PAGE 14. (LP #0194382)
